Bulletin of the American Mathematical Society

Left and right inverses in group algebras

M. Susan Montgomery

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 539-540.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530551

Mathematical Reviews number (MathSciNet)
MR0238967

Zentralblatt MATH identifier
0174.31204

Citation

Montgomery, M. Susan. Left and right inverses in group algebras. Bull. Amer. Math. Soc. 75 (1969), no. 3, 539--540. https://projecteuclid.org/euclid.bams/1183530551


Export citation

References

  • 1. W. H. Cockcroft and R. G. Swan, On the homotopy type of certain two-dimensional complexes, Proc. London Math. Soc. (3) 11 (1961), 194-202.
  • 2. I. Kaplansky, Fields and rings, Univ. of Chicago Press, Chicago, Ill., 1969, p. 122.
  • 3. I. Kaplansky, Rings of operators, Benjamin, New York, 1968, pp. 24, 34.